Texas, 2006Damaging Wind in Texas, June 6, 2006
June 6, 2006 · NWS SHV · 1 event in 1 county or zone
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $5,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jun 6, 3:07 PM CST, 1 hour 33 minutes earlier.
Area forecast discussion, Jun 6, 3:07 PM CST, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
407 PM CDT TUE JUN 6 2006
.DISCUSSION...
SHOWERS AND THUNDERSTORMS CONTINUED TO DEVELOP OVER THE NORTHWEST
SECTIONS ALONG OUTFLOW BOUNDARY AND AHEAD OF AN UPPER DISTURBANCE
THAT WAS MOVING SOUTHEAST ACROSS E OK AND W AR. SHOWERS AND
ISOLATED THUNDERSTORMS WERE ALSO MOVING INTO E SECTIONS OF THE
FORECAST AREA FROM LAST NIGHTS ACTIVITY OVER OK AND AR. A WATCH
HAS BEEN ISSUED FOR MUCH OF THE FORECAST AREA WHERE THE SECOND
ROUND OF THUNDERSTORMS ARE EXPECTED TO AFFECT DURING THE REMAINDER
OF THE AFTERNOON AND EVENING. THE SHOWERS AND THUNDERSTORMS WILL BE
ENDING FROM NORTHWEST TO SOUTHEAST DURING THE NIGHT WITH MOST OF
ACTIVITY BEING ALONG AND SOUTH OF THE INTERSTATE 20 CORRIDOR BY
EARLY WEDNESDAY MORNING...AND OUT OF THE AREA BY WEDNESDAY NIGHT.
LOOKS AS IF THE RAIN CHANCES WILL BE OVER FOR THE REST OF THE WEEK
AND INTO THE WEEKEND AS THE LARGE UPPER RIDGE OF HIGH PRESSURE
OVER THE WEST EXPANDS EAST...WHICH WILL ALSO PROVIDE FOR WARMING
TEMPERATURES. WILL HAVE TO WATCH FOR THE EARLY PART OF NEXT WEEK
AS A WEAKNESS DEVELOPS OVER THE FOUR STATE REGION BETWEEN HIGH
PRESSURE CENTERS ALOFT OVER THE SE STATES AND ANOTHER OVER THE SW
AND INTO MEXICO.
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 69 93 70 93 / 50 20 0 0
MLU 67 91 68 91 / 50 20 0 0
DEQ 64 92 63 94 / 50 20 0 0
TXK 67 92 67 92 / 50 20 0 0
ELD 65 91 67 91 / 50 20 0 0
TYR 71 96 69 94 / 50 20 0 0
GGG 69 94 70 94 / 50 20 0 0
LFK 69 95 70 94 / 40 30 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&
06/22
Hazardous weather outlook, Jun 6, 11:00 AM CST, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CDT TUE JUN 6 2006
ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-071100-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
1200 PM CDT TUE JUN 6 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST
TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SPREAD SOUTHEAST ACROSS
THE FOUR STATE REGION THIS AFTERNOON AND TONIGHT AHEAD OF AN
UPPER DISTURBANCE MOVING TOWARD THE AREA. THUNDERSTORMS WILL
BE ACCOMPANIED BY DANGEROUS CLOUD TO GROUND LIGHTNING...VERY BRIEF
BUT HEAVY RAINFALL...AND GUSTY WINDS TO NEAR 30 MPH. ISOLATED
OCCURRENCES OF HAIL WILL BE POSSIBLE BUT MAINLY BELOW THREE QUARTERS
OF AN INCH IN DIAMETER.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
THE ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM
SPOTTERS SHOULD NOT BE NEEDED THIS AFTERNOON OR TONIGHT.
06
In the hours before
Local storm report, Jun 6, 3:13 PM CST, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
413 PM CDT TUE JUN 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM HAIL HOCHATOWN 34.20N 94.67W
06/06/2006 E0.88 INCH MCCURTAIN OK EMERGENCY MNGR
&&
17Local storm report, Jun 6, 3:44 PM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
444 PM CDT TUE JUN 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 5 W HOCHATOWN 34.20N 94.76W
06/06/2006 E0.75 INCH MCCURTAIN OK TRAINED SPOTTER
&&
17Local storm report, Jun 6, 4:06 PM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
506 PM CDT TUE JUN 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL VALLIANT 34.00N 95.09W
06/06/2006 E1.00 INCH MCCURTAIN OK LAW ENFORCEMENT
&&
17Local storm report, Jun 6, 4:12 PM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
512 PM CDT TUE JUN 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 2 E VALLIANT 34.00N 95.05W
06/06/2006 E0.75 INCH MCCURTAIN OK CO-OP OBSERVER
&&
17Local storm report, Jun 6, 4:19 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
519 PM CDT TUE JUN 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL FOREMAN 33.72N 94.40W
06/06/2006 E0.75 INCH LITTLE RIVER AR PUBLIC
0515 PM HAIL FOREMAN 33.72N 94.40W
06/06/2006 E0.88 INCH LITTLE RIVER AR EMERGENCY MNGR
&&
17Local storm report, Jun 6, 4:40 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
540 PM CDT TUE JUN 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM HAIL DE KALB 33.51N 94.62W
06/06/2006 E0.75 INCH BOWIE TX LAW ENFORCEMENT
&&
17Thunderstorm Wind, Red River
- When
- June 6, 4:40 PM CST
- Where
- Red River County, 2 mi NE of Clarksville
- Measured
- 58 kt (67 mph) estimated gust
- Property damage
- $5,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 33.633, -95.033
Several trees were downed and a barn was damaged near the intersection of Hwy 1159 and Hwy 82.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Drought in Texas, June 6 to 30, 2006$100 million · 38 events
- Hail and Damaging Wind in Oklahoma, June 6, 20064 injured · $2.5 million · 1.75 in hail · 2 events
- Tornadoes and Hail in Wisconsin, June 6, 2006$1.0 million · F1 · 12 events
- Lightning Strike in Minnesota, June 6, 20061 injured · $400,000 · 1 event
- Hail and Damaging Winds in Kansas, June 6, 2006$411,000 · 87 kt wind · 5 events
- Hail and Damaging Winds in Iowa, June 6, 2006$50,000 · 2 in hail · 29 events
- Dust Storm and Hail in Arizona, June 6, 2006$100,000 · 60 kt wind · 4 events
- Hail and Damaging Wind in Arizona, June 6, 2006$105,000 · 1.75 in hail · 2 events
- Tornado in Iowa, June 6, 2006$29,000 · F1 · 1 event
- Tornado and Hail in Iowa, June 6, 2006$51,000 · F0 · 7 events
- Lightning Strikes in Illinois, June 6, 2006$35,000 · 2 events
- Damaging Wind in Utah, June 6, 2006$25,000 · 50 kt wind · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5510947.